It is currently Sun Dec 11, 2016 7:03 pm

Free Newsletter

Dehydrated while on Reductil???

Got questions about weight loss? Ask the mob, they're sure to have the answers!

Moderator: Moderators

Dehydrated while on Reductil???

Postby bundyrox » Wed Aug 26, 2009 2:08 am

Hi there, am very new to this but thought I would give it a shot, I have been on duramine last year and just found that it make my heart race, gave me head aches and not a lot more. Have just been to my doctor and she gave me Reductil. Am just wondering if anyone else has felt really dehydrated while being on this. I am trying to drink 2L a day but just feels like it's not getting me anywhere. Other than that I don't seem to have any problems at this stage but anyone who can tell of their experiences would really be appreciated. :D


[url=http://www.TickerFactory.com/weight-loss/wB0VNRw/]
Image
[/url]
bundyrox
 
Posts: 3
Joined: Tue Aug 25, 2009 1:03 am

Return to Ask the Mob

Who is online

Users browsing this forum: No registered users and 1 guest